MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64813210
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: gmrs dist fem comp sml r 65mm; cat# 64952020; lot# dj77d, mrh tibial b/plt keel sml 1; cat# 64813110; lot# c467l, triathlon sym cone aug sz b; cat# 5549-a-120; lot# dtjj, tri press-fit stem 15mm x 100mm; cat# 5565-s-015; lot# 0042125m, mrs fem stem w/0 body 15x127mm; cat# 64853115; lot# 190546a, mrhk tibial sleeve; cat# 64812140; lot# lhh598, mrhk bumper insert 3 degrees; cat# 64812133; lot# lhi800, mrh tib rot comp xs-xl; cat# 64812100; lot# 118397, gmrs small femoral bushing; cat# 64952105; lot# lhh524, gmrs extension piece 80mm; cat# 64956080; lot# crp9y, gmrs small axle; cat# 64952115; lot# ctd29371, gmrs small femoral bushing; cat# 64952105; lot# lhh524.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Procedure: the patient had right knee replacement outside cors scope.Patient underwent revision of removal of antibiotic spacer and right distal femur replacing oncologic megaprosthesis (b)(6) 2018.The patient underwent revision of right lower extremity infected megaprosthesis (b)(6) 2019.

Brand Name
MRHK TIB INS 10MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9211149
Report Number0002249697-2019-03546
Device Sequence Number19591022
Product Code KRO
UDI-Device Identifier07613327043785
UDI-Public07613327043785
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue Number64813210
Device Lot NumberLHF208
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient Weight61